CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(4) 389-397 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(227KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Diffusion process
algebraic convergence.
Authors
Wang Yingzhe
PubMed
Article by

Comparison Theorem for Algebraic Convergence\\of Diffusion Processes

Wang Yingzhe

School of Mathematical Sciences, Beijing Normal University Laboratory of Mathematics and Complex Systems, Ministry of Education

Abstract��

The relations of different operators for
reversible Markov processes are studied. And some comparison
theorems for the algebraic $L^2$ convergence are obtained. Some
operator can be compared with a special and simple case so that the
algebraic convergence can be got.

Keywords�� Diffusion process   algebraic convergence.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Wang Yingzhe
Email:
About author:

References��
Similar articles
1��Qian Linyi, Zhu Liping, Yao Dingjun.Valuation of Equity-Indexed Annuity under Jump Diffusion Process[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2008,24(6): 648-659
2��Wei Zhengyuan,Gao Hongxia.Multiple Jumps-Diffusion Model and Vulnerable European Option Pricing[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2011,27(3): 232-240
3��Wei Guanghua,Gao Qibing,Wang Xiaoqian.The Survival Probability for the Perturbed Double Compound Poisson Risk Process under Constant Interest Force[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(1): 31-42
4��Yan Dingqi, Yan Bo.Vulnerable European Option Pricing for Two Jump-Diffusion Processes[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(2): 172-180
5��Wu Ye.Deviation Inequalities for Stochastic Differential Equations with Jumps[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2013,29(1): 75-86
6��Fei Weiyin, Xia Dengfeng, Liu Peng.An Investor's Optimal Portfolio with Rare Events and Model Uncertainty under Inflation[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(3): 322-336
7��Yu Jun.Omega Model for a Jump-Diffusion Process[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(5): 497-509
8��Cheng Lijuan, Wang Yingzhe.Rate of Algebraic Convergence for Diffusion Processes on Non-Convex Manifold[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2015,31(5): 493-502

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST